Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 7, Number 2 (2016), 261-269.
Decay bounds for nonlocal evolution equations in Orlicz spaces
We show decay bounds of the form
for integrable and bounded solutions to the nonlocal evolution equation
Here is a nonnegative and even function, and verifies for all . We remark that is not assumed to be homogeneous. The function and the exponent depend on via adequate hypotheses, while is a nonnegative kernel satisfying suitable assumptions.
Ann. Funct. Anal., Volume 7, Number 2 (2016), 261-269.
Received: 13 March 2015
Accepted: 9 July 2015
First available in Project Euclid: 29 February 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47G10: Integral operators [See also 45P05]
Secondary: 47J35: Nonlinear evolution equations [See also 34G20, 35K90, 35L90, 35Qxx, 35R20, 37Kxx, 37Lxx, 47H20, 58D25] 45G10: Other nonlinear integral equations
Kaufmann, Uriel; Rossi, Julio D.; Vidal, Raul. Decay bounds for nonlocal evolution equations in Orlicz spaces. Ann. Funct. Anal. 7 (2016), no. 2, 261--269. doi:10.1215/20088752-3475634. https://projecteuclid.org/euclid.afa/1456754403